# SDR UPS06147962

- Difficulty date: September 9, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PS-1 CK METHODS CARD STEP 9B FAILED TEST PER MM 33-51-00-5.  REMOVED AND REPLACED INOPERATIVE CM8-2400 LAMPS IAW 33-51-00-04 FIG 09 B ITEM 050 OF EMERG EXIT SIGN (FIN 31WL1).  PERFORMED SUCCESSFUL, OPS TEST OF EMERG LIGHTING BY EMERG TEST BUTTON IAW MM 33-51-00-05.
